# SDR UALA2012061103202

- Difficulty date: June 11, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 69,598 hours, 25,603 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Faulted
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE 'SPOILERS' DISPLAYED.  SPOILERS LIGHT ILLUMINATED WITH SPEED BRAKE LEVER SELECTED TO DOWN.  FOUND SPOILER CONTROL MODULE 3 LEFT (M532) FAULTING FAULTBALL PCA, WILL NOT RESET.  JUMPED PINS 2 AND 3 ON RIGHT HYR PRESSURE SWITCH.  MESSAGE AND FAULTBALL CLEARED.  REPLACED RIGHT HRD PRESSURE SWITCH REF MM 29-11-17.  MESSAGE ON EICAS CLEARED AND FAULTBALL CLEARED.  LEAK AND OPS CHECKED GOOD.
